EconPapers    
Economics at your fingertips  
 

Some infinite-player generalizations of Scarf’s theorem: Finite-coalition α-cores and weak α-cores

Zhe Yang

Journal of Mathematical Economics, 2017, vol. 73, issue C, 81-85

Abstract: In this paper, we first obtain some infinite-dimension versions of Scarf’s theorem. Second, we provide two generalizations of Scarf (1971) to normal-form games with infinitely many players. Under the assumptions analogous to Scarf (1971), we prove the nonemptiness of the finite-coalition α-core. Furthermore, by strengthening the assumptions, we obtain the nonemptiness of the weak α-core, and show that the weak α-core coincides with the closed-coalition α-core.

Keywords: (Weak) α-core; Infinitely many players; Existence (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406817301155
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:73:y:2017:i:c:p:81-85

DOI: 10.1016/j.jmateco.2017.09.005

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:73:y:2017:i:c:p:81-85